# SDR CA150511002

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT AN AUTO FEATHER EVENT UPON TAKEOFF.  EVENT RESULTING IN 120%+ TORQUE READING.  PROCEEDED TO SHUT DOWN THE ENG.  ACFT LANDED UNEVENTFULLY.  FDR DATA IS BEING SENT FOR CONVERSION.
